Author Topic: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??  (Read 9272 times)

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #10 on: November 26, 2013, 07:05:19 pm »
Hello I know for sure even taking a 75mg test injection flares up
My anxiety threw the roof.... If I stop taking it my body will not produce it on its own... So I will get major depression.... I going to talk to my doctor about this cause as my valium dose lowers ... My anxiety will get worse after every injection .... I can't live like this for the next year... Any have any ideas.... I could take clomid but my body would have high anxiety as the clomid kicks my body back into test production which would take about 30 days... I'm afraid I will harm myself if I gotta keep living this way... I'm going to my doctor in an hour.... I'm in a real bad spot.. Please reaching out to any one that has research on input for me... Thank you

[...] in [...] Canada

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #11 on: November 26, 2013, 07:30:38 pm »
[...].  I was on TRT and I am attempting a restart with clomid and nolvadex as well.  There are a few things to try...

1.  Inject more frequently.  I was injecting 2-3x per week.  I was doing well on 60mg a week, at 20mg a shot.  This obviously doesn't flood the body with as much T, and also minimizes the conversion to estradiol, which can be a major cause of anxiety and depression and can happen fairly quickly.
2.  Check your Estradiol (E2) levels.  Although we need E2, we do not need too much.
3.  Switching over to clomid could work, but only if your testes can respond.  Have you been using HCG - if not then your testes are likely shut down and you would need to use HCG to bring them back on line.  When on T, your testes and your pituitary shut down.  You need HCG to wake your testes back up, then you need clomid or nolvadex to wake up the pituitary.
4.  Clomid supposedly has more mental side effects than Nolvadex for some.  I think going over 12.5mg clomid makes my depression worsen some.
5.  Do you get nervoous about the injections?  Don't discount anxiety from just being anxious in general versus from the testosterone.  I know because I have been there!

Good luck

Oh yeah - how are your symptoms (the reason you went on TRT).  For instance - my NUMBERS lokked better on 100mg per week, but my SYMPTOMS felt better on 60mg/week.  Perhaps you would feel better at a lower dose. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #12 on: November 27, 2013, 02:49:52 am »
bump
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #13 on: November 27, 2013, 06:14:39 am »
Any one else have testosterone giving them anxiety? Any sort of input would be super great...

[...] [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #14 on: November 27, 2013, 06:19:37 am »
Hello I have been on HRT( hormone replacement therapy) for about ten years I wonder if this effects my valium taper? I take testosterone twice a month... Any one have info??
Thank you....

Me too I am on TRT but I have not taken it since my WDs started. I am on 200mg of Test Cyp every two week. I stopped everything.  I just eat and drink.  I am going to take a break from chemicals for a while. No vitamins, no soda, no candy, nothing.  Just water
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #15 on: November 27, 2013, 12:43:41 pm »
Good luck with just stopping it.  Your body shuts off its own production just like it has shut off its production of GABA because of the benzos.  Hopefully you can restart but be on the look out for signs your T levels have tanked, because if you have been on it for any length of time your body doesn't just bounce back on its own.  I tried a restart for Test months ago and didn't do it right, so I know from experience that it can make you feel like hell, which is not something we need more of haha. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #16 on: November 27, 2013, 02:08:49 pm »
Hi [...],

What kind of restart did you try?  I've heard that you typically need to use HCG to help restart your own T production although my GP seems to think that you can just stop cold turkey and deal with it until your T levels return (if they return).  Of course, he also said there'd be no problem with my taking Clonazepam for sleep issues.

I stopped my T injections in August.  I had been on T cypionate 200mg every other week for about 3 years. After about 1 month off I didn't feel so great, but I could deal with it.  And I started feeling better after a few more weeks. Then a couple of weeks ago, I woke up feeling incredibly depressed.  I've been having sleep problems in which I wake up feeling anxious a few times during the night, but that's been true whether or not I've been taking my T injections.  I was feeling so bad one morning that I decided to see whether it was low T causing the depression so I took an injection.  The depression didn't go away right away, but I haven't had any depression lately.  Hard to tell whether it was the low T, a wave, or both.

In any case, like [...], I wanted to stop all chemicals.  I'd like to stop taking T, but I'm not sure what the correct protocol is and I'm not sure I trust my GP anymore.  Yes, I'm looking for a new GP...

-b
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #17 on: November 27, 2013, 02:17:13 pm »
[...] perhaps get bloodowrk first to see where you stand, but yes in general HCG to get the testes working again since they have been shut down.  If they respond then you need to get your pituitary back on line with clomid or nolvadex.  Google PCT or Power PCT and you will get a bunch of specifics.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #18 on: November 27, 2013, 02:21:50 pm »
Thanks [...].  I did have my T levels checked after being off T for 2 months and they were welll below normal, but not 0. I've read about PCT.  Is that something your average GP or endo would do or do you have to go to an "aging specialist" for that?  Not surprisingly, I'm pretty wary of getting on another multi-drug roller coaster.

-b
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #19 on: November 27, 2013, 02:31:12 pm »
I was on Androgel for 2 years. I will have been off it for a year at the end of December. In Feb. I will have been off benzos for 3 years. I have not yet checked my T levels, but I feel ok. Relative to how I felt in BW I feel freaking great. Has anyone considered that their T issues are purely benzo related. I have faith that if my body is otherwise ok then it will begin to produce its own T again.

-CL
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.